Pain, pain, go away.  Come again another….well actually, just go away.

I’ve been struggling with really bad bone pain lately.  I had my checkup with the Oncologist today and we talked about it.  The plan for now is to stop the hormone blocking pill I’m on (Aromasin) and let the symptoms go away.  Then start up another hormone blocking pill (Femara), hoping for less side effects.  If after 2 week of stopping the current pill, I am still having bone pain, we’ll talk about doing a scan to find out what is causing the pain.

Will you please pray that first, the pain does go away when I stop the current pill?  And second, that I will not have bad side effects with the new pill?  Thanks for praying with us on this journey!

Would you like to receive an email each time I post?

Please enter your email address below.

Or


If you would rather get a weekly or monthly email about new posts, click here to sign up.

You have Successfully Subscribed!